# SDR 9506335533

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: GTCP331200ER
- Condition: Failed
- Location: Aft Fuselage
- Part time: 25,652 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

THE APU FAILED DURING CRUISE AND RESTART ATTEMPTS WERE UNSUCCESSFUL.  THE RIGHT IDG WAS ON MEL, SO THE AIRCRAFT DIVERTED TO ATL.  REPLACED THE RIGHT IDG, PERFORMED BITE ON APU, NO FAULTS WERE DETECTED.  APU OPERATIONAL CHECK WAS NORMAL.
